Red Spots After Using Face Cream?

Illustration of Red Spots After Using Face Cream?
Illustration: Red Spots After Using Face Cream? cdn2.stylecraze.com

At noon, I’ve been using skincare for 1 year, the results are indeed good, glowing and clean white, but over time my skin is thinner like veins, and my face is red after I search the internet the symptoms are like creams containing steroids, then I stop and use the kiwi clinic which he said herbal but my face had red spots, but I didn’t get sore and my red face was healed. But I’m afraid of this. I think this is the effect of purging or breakout, huh?

1 Answer:

Hello brother Cholina,

Complaints such as reddening of the facial skin, appearing red spots, may be a reaction to: Irritant contact dermatitis, Acne such as whiteheads (skin-colored bumps due to clogged skin pores) to folliculitis (infection of the roots of facial hair by bacteria causing redness and pus).

Purging is the term used for facial skin reactions to certain products that function to renew the skin's surface so that dead skin cells are lifted and new skin cells are produced brighter, effects such as dry skin, peeling, appearing red spots until the bumps will then improve on their own. Breakout is a term used for reactions to irritated skin that becomes red, itchy, to breakouts due to using certain products.

To make sure it is advisable to check the condition of the facial skin to a dermatologist, the doctor will examine the condition of the facial skin directly to assess the severity and signs of irritation and provide treatment according to the cause such as moisturizers, use of antibiotics if there is inflamed acne, to laser if needed.

Tips that can be done to prevent reactions are to stop using the product temporarily, if you are going to use a new product, do the experiment around the jaw, namely the face towards the ear for a while. Don't use new skin products all over your face. Choose a facial product made from water and vitamin C to make it more moist. wash your face with lukewarm water and rub gently. Avoid touching your face and scratching or picking at pimples. Wash hands before handling face. MAKE SURE using products that have the original BPOM label. may be useful

Click the article: various kinds of acne. Skin irritation

: by

Related Question

The Cause Of The Child’s Sternum Is Prominent?

The Cause Of The Child’s Sternum Is Prominent?

(1 year ago)

I want to ask, the condition of my son’s breastbone protrudes forward, is that dangerous? What is the cause? Will increasing prominence get bigger? Thank you... Read more

Baby’s Knee Is 8 Months Old Sounding?

Baby’s Knee Is 8 Months Old Sounding?

(1 year ago)

my child is 8 months old (male) his left leg knee why does it often sound yes … then right in the sling still feels creaking creak (only the left foot) so far there are no co... Read more

Does Emotions Affect Whether Itching Or Eczema?

Does Emotions Affect Whether Itching Or Eczema?

(12 months ago)

I am 14 years old, I suffer from Wet Eczema. When I’m upset and angry, my skin will itch. If I have nightmares, I unconsciously scratch my skin until it bleeds. On my face th... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *